Alert archive / Illinois / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 20, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 24, 2022, 7:40 PM CDT for 4 counties in Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2022, 7:40 PM CDT (00:40 UTC)
- Expired
- Apr 24, 2022, 8:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
361 WUUS53 KILX 250040 SVRILX ILC019-041-045-183-250115- /O.NEW.KILX.SV.W.0020.220425T0040Z-220425T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Lincoln IL 740 PM CDT Sun Apr 24 2022 The National Weather Service in Lincoln has issued a * Severe Thunderstorm Warning for... Northern Edgar County in east central Illinois... Southern Vermilion County in east central Illinois... Southeastern Champaign County in east central Illinois... Northeastern Douglas County in east central Illinois... * Until 815 PM CDT. * At 740 PM CDT, severe thunderstorms were located along a line extending from near Homer to Newman, moving east at 45 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Severe thunderstorms will be near... Fairmount around 750 PM CDT. Sidell around 755 PM CDT. Catlin and Chrisman around 800 PM CDT. Other locations in the path of these severe thunderstorms include Danville, Westville, Tilton, Ridge Farm, Belgium and Georgetown. This includes Interstate 74 between mile markers 213 and 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3979 8803 4000 8803 4015 8753 3979 8753 TIME...MOT...LOC 0040Z 249DEG 38KT 3999 8794 3980 8798 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Erwin
2 follow-up statements
679 WWUS53 KILX 250053 SVSILX Severe Weather Statement National Weather Service Lincoln IL 753 PM CDT Sun Apr 24 2022 ILC019-041-250102- /O.CAN.KILX.SV.W.0020.000000T0000Z-220425T0115Z/ Champaign-Douglas- 753 PM CDT Sun Apr 24 2022 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN AND NORTHEASTERN DOUGLAS COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. LAT...LON 3983 8753 3979 8783 4007 8780 4015 8753 TIME...MOT...LOC 0052Z 249DEG 44KT 4004 8773 3985 8777 $$ ILC045-183-250115- /O.CON.KILX.SV.W.0020.000000T0000Z-220425T0115Z/ Edgar-Vermilion- 753 PM CDT Sun Apr 24 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHEASTERN EDGAR AND SOUTHEASTERN VERMILION COUNTIES... At 752 PM CDT, severe thunderstorms were located along a line extending from Catlin to near Sidell, moving east at 50 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. These severe storms will be near... Catlin around 755 PM CDT. Danville, Westville, Tilton, Ridge Farm and Belgium around 800 PM CDT. Other locations in the path of these severe thunderstorms include Georgetown. This includes Interstate 74 between mile markers 213 and 220. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3983 8753 3979 8783 4007 8780 4015 8753 TIME...MOT...LOC 0052Z 249DEG 44KT 4004 8773 3985 8777 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ Erwin
634
WWUS53 KILX 250115
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
815 PM CDT Sun Apr 24 2022
ILC045-183-250125-
/O.EXP.KILX.SV.W.0020.000000T0000Z-220425T0115Z/
Edgar-Vermilion-
815 PM CDT Sun Apr 24 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGAR AND
SOUTHEASTERN VERMILION COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 3983 8753 3979 8783 4007 8780 4015 8753
TIME...MOT...LOC 0115Z 249DEG 38KT 4012 8745 3993 8749
$$
ErwinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:59 PM CDT, 41 minutes earlier.
Area forecast discussion, Apr 24, 6:59 PM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 659 PM CDT Sun Apr 24 2022 .SYNOPSIS... Issued at 328 PM CDT Sun Apr 24 2022 A cold front moving through the area Monday afternoon will lead to scattered showers and thunderstorms through the evening, some of which could be strong to severe, mainly east of I-55. This evening and into the overnight hours, a localized corridor of heavy rain is possible in southeastern IL, near I-70. Rainfall amounts of 1-2" are possible in that area. Below average temperatures are expected this week, with the potential for frost or below freezing temperatures Monday and Tuesday night. Once the cold front exits the area Monday morning, the next chance for precip is not until Thursday. && .SHORT TERM...(This evening through Monday) ISSUED AT 328 PM CDT Sun Apr 24 2022 Occluded sfc low pressure remains over MN this afternoon, with the cold front continuing to progress eastward through the ILX CWA, located very near the I-55 corridor at 1930z/230pm. A broken line of t-storms was located along a Christian to Champaign county line. As of writing, storms had generally remained below severe limits, this could be due to a combination of several factors, including the widespread cloud cover, slightly lower moisture than anticipated, and mean flow in the cloud layer being nearly identical to the storm motion. Visible satellite imagery shows broken cloud cover and cumulus development across southern IL, pushing northward in time. This insolation could prove to be the difference between severe and sub- severe convection, but cloud cover remains expansive across most areas north of I-70, and whether or not that air advects far enough north to lead to severe storms in our area remains uncertain. As scattered storms continue to develop along/ahead of the cold front over the next few hours, they will pose a threat of strong to damaging winds. The tornado potential, while non-zero, appears rather low, with weak low-level lapse rates and 0-3 km shear vectors parallel to the storm motion (more relevant to the tornado potential if storms were to congeal upscale into a line). The instability is expected to trend downward after 00z, with the severe threat waning at that time. Into the evening and overnight hours, there is concern about the potential for localized heavy rain/flash flooding. The 12z ILX sounding observed PWAT values of 1.4", and guidance indicated PWAT values will increase to around 1.5-1.6" ahead of the cold front, which is near the max moving average of the ILX sounding climatology for late April. As the front pushes southward this evening, it will be oriented southwest-to-northeast near the I-70 corridor. The plume of deepest 850mb moisture (850mb dewpoint in excess of +10 degC) will be located over this front, with 850mb winds nearly parallel to front. While there may be a brief lull in precip this evening as the current activity moves away or becomes more isolated in nature, an approaching shortwave will lead to renewed shower/storm development along the frontal zone tonight. Given the flow orientation, there is some training potential, but the southward advancement of the cold front may be sufficient to limit the threat. The last two runs of the HREF have shown a narrow corridor of 1-2" of rain very near the I-70 corridor, with localized amounts up to 3". .LONG TERM...(Monday night through Sunday) ISSUED AT 328 PM CDT Sun Apr 24 2022 Scattered showers are expected to continue along the frontal zone into mid-morning on Monday, primarily south of I-72. Behind the front, northwest winds become breezy, although nothing out of the ordinary for this spring, with sustained winds of 15-20 mph and gusts up to 30 mph. After several days of above average temps, the NW flow will advect a cooler air mass into the area, with 850mb temps set to drop back to near or below 0 degC. This will result in highs ranging from the low 60s in SE IL to the low 50s NW of the IL River. By Monday night, an expansive sfc high pressure will be nudging into the area. This sfc high will then influence the local weather through mid-week. The main concern during these days is the potential for near or below freezing temps Mon and Tues night, which could threaten sensitive vegetation. The greatest potential for below freezing temps on Mon night is NW of the IL River. One uncertainty is how quickly the winds will diminish Mon night as that high pressure starts to push into the area. Frost/freeze headlines may be needed as the forecast becomes more certain. Through much of the week, below average temps prevail, with highs generally in the 50s or 60s through the work week. A trough sweeps into the central Plains next Fri, resulting in a broad window of precip chances in central IL Thurs-Sat. These will likely be refined to narrower windows as models start to come into better agreement. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 659 PM CDT Sun Apr 24 2022 Scattered storms continue to move across the area and only CMI will be affected by the line of storms toward the site. PIA and will not see any precip next 24hrs, while other sites will see precip. Another wave should move across southern IL tonight and this will spread precip north toward BMI and SPI, so giving them just VCSH this evening through overnight. DEC and CMI will see more shra tonight and overnight, but should end in the morning hours around 15z. All sites will be VFR next 24hrs except for the 1hr of TEMPO for CMI when the storm moves over the site. Storm should be over the site soon and out within 30 mins. All sites will see VFR tomorrow with dry weather and cigs around 5kft. MVFR cigs expected at CMI during the storm. Winds will be southwest and then become westerly overnight and through tomorrow. Winds should be gusty again tomorrow, but only around 20-25kts. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Erwin SHORT TERM...Erwin LONG TERM...Erwin AVIATION...Auten
Hazardous weather outlook, Apr 24, 3:26 PM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 326 PM CDT Sun Apr 24 2022 ILZ027>031-036>038-040>043-047>051-251100- Cass-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Menard- Morgan-Peoria-Sangamon-Schuyler-Scott-Stark-Tazewell-Woodford- 326 PM CDT Sun Apr 24 2022 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Isolated storms will be possible this evening along I-55. Severe weather is not expected. Minor flooding will continue along the Illinois River from Havana to Beardstown. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Minor flooding will continue along the Illinois River from Havana to Beardstown for several more days. Additional showers and thunderstorms are possible late this week into the weekend. It is too early to determine the threat for severe weather with these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ044>046-052>057-061-251100- Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt- Shelby-Vermilion- 326 PM CDT Sun Apr 24 2022 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... A cold front will move across parts of central and eastern Illinois this evening, with scattered showers and storms. Some of the storms could be strong to severe but widespread severe weather is not expected. Damaging winds will be the main threat with stronger storms, but a brief tornado is not out of the question. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Additional showers and thunderstorms are possible late this week into the weekend. It is too early to determine the threat for severe weather with these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. ILZ062-063-066>068-071>073-251100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 326 PM CDT Sun Apr 24 2022 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... A cold front will move across southeastern Illinois tonight, with scattered showers and storms. Some of the storms could be strong to severe but widespread severe weather is not expected. Damaging winds will be the main threat with stronger storms, but a brief tornado is not out of the question. Rainfall of around 1.5 inches is expected near I-70, which may cause some localized flooding or ponding of water in low lying areas. Minor flooding is expected to develop on the Little Wabash River at Clay City late tonight or early Monday morning. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Minor flooding is expected to continue on the Little Wabash River through the week. Additional showers and thunderstorms are possible late this week into the weekend. It is too early to determine the threat for severe weather with these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Auten
In the hours before
Special weather statement, Apr 24, 5:01 PM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Lincoln IL
501 PM CDT Sun Apr 24 2022
ILZ044-053-054-242230-
Macon-Piatt-Moultrie-
501 PM CDT Sun Apr 24 2022
...A strong thunderstorm will impact portions of northern Moultrie,
southwestern Piatt and southeastern Macon Counties through 530 PM
CDT...
At 501 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mount Zion, or 7 miles southeast of Decatur, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cerro Gordo around 520 PM CDT.
Other locations in the path of this storm include Hammond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Illinois.
&&
LAT...LON 3972 8890 3981 8893 3997 8862 3973 8849
TIME...MOT...LOC 2201Z 249DEG 24KT 3977 8886
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ErwinSpecial weather statement, Apr 24, 5:33 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Lincoln IL
533 PM CDT Sun Apr 24 2022
ILZ045-242300-
Champaign-
533 PM CDT Sun Apr 24 2022
...A strong thunderstorm will impact portions of central Champaign
County through 600 PM CDT...
At 533 PM CDT, trained weather spotters reported a strong
thunderstorm over Bondville, or near Champaign, moving east at 35
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Champaign around 540 PM CDT.
Urbana around 545 PM CDT.
Thomasboro around 550 PM CDT.
Other locations in the path of this storm include St. Joseph.
This includes the following highways...
Interstate 57 between mile markers 233 and 245.
Interstate 72 between mile markers 175 and 182.
Interstate 74 between mile markers 174 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Illinois.
&&
LAT...LON 4008 8843 4016 8845 4031 8801 4012 8795
TIME...MOT...LOC 2233Z 251DEG 31KT 4013 8835
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ErwinSpecial weather statement, Apr 24, 6:02 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Lincoln IL
602 PM CDT Sun Apr 24 2022
ILZ045-046-242345-
Vermilion-Champaign-
602 PM CDT Sun Apr 24 2022
...A strong thunderstorm will impact portions of northern Vermilion
and northeastern Champaign Counties through 645 PM CDT...
At 602 PM CDT, Doppler radar was tracking a strong thunderstorm near
Thomasboro, or 7 miles southeast of Rantoul, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Gifford around 610 PM CDT.
Other locations in the path of this storm include Potomac and
Rossville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
east central Illinois.
&&
LAT...LON 4017 8812 4027 8816 4048 8753 4024 8753
TIME...MOT...LOC 2302Z 249DEG 29KT 4022 8808
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ErwinSpecial weather statement, Apr 24, 6:14 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Lincoln IL
614 PM CDT Sun Apr 24 2022
ILZ044-052>054-061-242345-
Macon-Piatt-Christian-Moultrie-Shelby-
614 PM CDT Sun Apr 24 2022
...A strong thunderstorm will impact portions of northeastern
Christian, northwestern Moultrie, north central Shelby, southwestern
Piatt and southeastern Macon Counties through 645 PM CDT...
At 612 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moweaqua, or 14 miles southwest of Decatur, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Mount Zion, Long Creek and Dalton City around 630 PM CDT.
Other locations in the path of this storm include Bethany and
Lovington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Illinois.
&&
LAT...LON 3959 8910 3970 8914 3989 8871 3965 8856
TIME...MOT...LOC 2312Z 249DEG 33KT 3967 8904
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ErwinSpecial weather statement, Apr 24, 6:48 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Lincoln IL
648 PM CDT Sun Apr 24 2022
ILZ044-045-054-055-250015-
Douglas-Piatt-Moultrie-Champaign-
648 PM CDT Sun Apr 24 2022
...Strong thunderstorms will impact portions of northern Moultrie,
southeastern Piatt, southern Champaign and western Douglas Counties
through 715 PM CDT...
At 648 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bement to near Hammond to near Bethany.
Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Atwood around 700 PM CDT.
Other locations in the path of these storms include Tuscola, Tolono,
Arcola, Villa Grove, Arthur, Philo, Sidney, Pesotum and Camargo.
This includes Interstate 57 between mile markers 205 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Illinois.
&&
LAT...LON 3992 8807 3970 8825 3959 8877 3972 8867
3993 8861 4006 8805
TIME...MOT...LOC 2348Z 244DEG 35KT 3992 8849 3975 8856 3959 8874
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ErwinSpecial weather statement, Apr 24, 7:20 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Lincoln IL
720 PM CDT Sun Apr 24 2022
ILZ045-046-055-057-250045-
Douglas-Vermilion-Champaign-Edgar-
720 PM CDT Sun Apr 24 2022
...Strong thunderstorms will impact portions of northwestern Edgar,
southern Vermilion, southeastern Champaign and Douglas Counties
through 745 PM CDT...
At 719 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Philo to near Arcola. Movement was east at
50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Sidney and Broadlands around 725 PM CDT.
Villa Grove and Homer around 730 PM CDT.
Other locations in the path of these storms include Newman,
Fairmount, Fithian, Muncie, Danville, Westville, Tilton, Catlin,
Oakwood, Sidell, Belgium, Hume and Allerton.
This includes the following highways...
Interstate 57 between mile markers 204 and 223.
Interstate 74 between mile markers 204 and 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4018 8761 3977 8772 3966 8844 4001 8828
TIME...MOT...LOC 0019Z 248DEG 41KT 3996 8810 3974 8826
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ErwinThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:20 PM CDT | Special Weather Statement | ILX | Douglas | 25 min |
| Apr 25, 3:13 AM CDT | Frost Advisory | ILX | Champaign, Christian, Clark, Coles, Cumberland, Douglas and 10 more | 29 hr |
| Apr 25, 3:13 AM CDT | Freeze Warning | ILX | Cass, DeWitt, Fulton, Knox, Logan, McLean and 8 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.